Universidad Complutense de Madrid
E-Prints Complutense

Determinantal formulae for the Casimir operators of inhomogeneous Lie algebras

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2006) Determinantal formulae for the Casimir operators of inhomogeneous Lie algebras. Journal of physics A: Mathematical and general, 39 (10). pp. 2325-2337. ISSN 0305-4470

[img]
Preview
PDF
208kB

Official URL: http://iopscience.iop.org/0305-4470/39/10/006/


URLURL Type
http://iopscience.iop.org/Publisher


Abstract

Contractions of Lie algebras are combined with the classical matrix method of Gel’fand to obtain matrix formulae for the Casimir operators of inhomogeneous Lie algebras. The method is presented for the inhomogeneous pseudounitary Lie algebras Iu(p, q). This procedure is extended to contractions of Iu(p, q) isomorphic to an extension by a derivation of the inhomogeneous special pseudo-unitary Lie algebras Isu(p − 1, q), providing an additional analytical method to obtain their invariants. Further, matrix formulae for the invariants of other inhomogeneous Lie algebras are presented.


Item Type:Article
Uncontrolled Keywords:Casimir operators; inhomogeneous groups
Subjects:Sciences > Mathematics > Algebra
ID Code:21733
Deposited On:07 Jun 2013 14:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page